American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46J10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 134 found      Go to page: 1 2 3 4 5

[31] Torsten Ehrhardt and Cornelis V. M. van der Mee. Canonical factorization of continuous functions on the $d$-torus. Proc. Amer. Math. Soc. 131 (2003) 801-813. MR 1937418.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Richard F. Basener. Notions of boundaries for function spaces. Proc. Amer. Math. Soc. 130 (2002) 2397-2402. MR 1897465.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Lajos Molnár. Some characterizations of the automorphisms of $B(H)$ and $C(X)$. Proc. Amer. Math. Soc. 130 (2002) 111-120. MR 1855627.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Gregor Dolinar. Stability of disjointness preserving mappings. Proc. Amer. Math. Soc. 130 (2002) 129-138. MR 1855629.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] John T. Anderson, Alexander J. Izzo and John Wermer. Polynomial approximation on three-dimensional real-analytic submanifolds of $\mathbf{C}^n$. Proc. Amer. Math. Soc. 129 (2001) 2395-2402. MR 1823924.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] K. Seddighi and M. H. Shirdarreh Haghighi. Sufficient conditions for a linear functional to be multiplicative. Proc. Amer. Math. Soc. 129 (2001) 2385-2393. MR 1823923.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Takeshi Miura. Star ring homomorphisms between commutative Banach algebras. Proc. Amer. Math. Soc. 129 (2001) 2005-2010. MR 1825910.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] A. R. Villena. Elements in a commutative Banach algebra determining the norm topology. Proc. Amer. Math. Soc. 129 (2001) 1057-1064. MR 1709768.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Jacques Delaporte and Antoine Derighetti. Invariant projections and convolution operators. Proc. Amer. Math. Soc. 129 (2001) 1427-1435. MR 1814169.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] David Blecher and Christian Le Merdy. On function and operator modules. Proc. Amer. Math. Soc. 129 (2001) 833-844. MR 1802002.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Walden Freedman and Ali Ülger. The Phillips properties. Proc. Amer. Math. Soc. 128 (2000) 2137-2145. MR 1766719.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[42] H. G. Dales and S. S. Pandey. Weak amenability of Segal algebras. Proc. Amer. Math. Soc. 128 (2000) 1419-1425. MR 1641681.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Osamu Hatori and Takeshi Miura. On a characterization of the maximal ideal spaces of commutative $C^*$-algebras in which every element is the square of another. Proc. Amer. Math. Soc. 128 (2000) 1185-1189. MR 1690991.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Jesús Araujo and Juan J. Font. Codimension 1 linear isometries on function algebras. Proc. Amer. Math. Soc. 127 (1999) 2273-2281. MR 1485456.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Paul Beneker and Jan Wiegerinck. Strongly exposed points in uniform algebras. Proc. Amer. Math. Soc. 127 (1999) 1567-1570. MR 1657754.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Gorazd Lesnjak and Peter Semrl. Continuous multiplicative mappings on $C(X)$. Proc. Amer. Math. Soc. 126 (1998) 127-133. MR 1402871.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Nik Weaver. Quotients of little Lipschitz algebras. Proc. Amer. Math. Soc. 125 (1997) 2643-2648. MR 1402889.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Krzysztof Jarosz. Peak set without peak points. Proc. Amer. Math. Soc. 125 (1997) 1377-1379. MR 1372032.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] K. B. Laursen. Essential spectra through local spectral theory. Proc. Amer. Math. Soc. 125 (1997) 1425-1434. MR 1389525.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Keiji Izuchi. Sequential type Korovkin theorem on $L^\infty$ for QC-test functions. Proc. Amer. Math. Soc. 125 (1997) 1153-1159. MR 1396982.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Eggert Briem. Functions operating from a complex Banach space to its real part. Proc. Amer. Math. Soc. 125 (1997) 861-867. MR 1363450.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Christopher J. Bishop. Some characterizations of $C(\mathcal{M})$ . Proc. Amer. Math. Soc. 124 (1996) 2695-2701. MR 1326997.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Jacques Delaporte and Antoine Derighetti. Best bounds for the approximate units for certain ideals of $L^{1}(G)$ and of $A_{p}(G)$ . Proc. Amer. Math. Soc. 124 (1996) 1159-1169. MR 1301019.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Fernando Daniel Suárez. The algebra of almost periodic functions has infinite topological stable rank. Proc. Amer. Math. Soc. 124 (1996) 873-876. MR 1307566.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Takahiko Nakazi and Katsutoshi Takahashi. Two-dimensional representations of uniform algebras . Proc. Amer. Math. Soc. 123 (1995) 2777-2784. MR 1257120.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Nawfal Elhage Hassan. Rang r\'eel de certaines extensions . Proc. Amer. Math. Soc. 123 (1995) 3067-3073. MR 1264814.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Li Ming Yang. Uniform rational approximation . Proc. Amer. Math. Soc. 123 (1995) 201-206. MR 1242112.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Stephen T. L. Choy and James C. S. Wong. A characterization of the second dual of $C\sb 0(S,A)$ . Proc. Amer. Math. Soc. 120 (1994) 203-211. MR 1163330.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Dave Wilkins. A note on the Mackey dual of $C(K)$ . Proc. Amer. Math. Soc. 118 (1993) 89-92. MR 1128731.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Osamu Hatori. Range transformations on a Banach function algebra. IV . Proc. Amer. Math. Soc. 116 (1992) 149-156. MR 1073526.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 134 found      Go to page: 1 2 3 4 5


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia